Volume 14 Number 6
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 14
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Author Index – J
Jahnel, Jörg
The Picard group of a K3 surface and its reduction modulo p
Jaradat, Imad
Proper triangular $\mathbb{G}_{a}$-actions on $\mathbb{A}^{4}$ are translations
Javanpeykar, Ariyan
Polynomial bounds for Arakelov invariants of Belyi curves
Jelisiejew, Joachim
Irreducibility of the Gorenstein loci of Hilbert schemes via ray families
Jenkins, Paul
Integral traces of singular values of Maass forms
Jensen, David
Tropical independence I: Shapes of divisors and a proof of the Gieseker--Petri theorem
Tropical independence II: The maximal rank conjecture for quadrics
Jha, Somnath
On twists of modules over non-commutative Iwasawa algebras
Jiang, Dihua
Local root numbers and spectrum of the local descents for orthogonal groups: p-adic case
Johansson, Christian
Extended eigenvarieties for overconvergent cohomology
Johnson, Ryan
Indicators of Tambara-Yamagami categories and Gauss sums
Jones, John
The tame-wild principle for discriminant relations for number fields
Jonsson, Mattias
A finiteness property of graded sequences of ideals
Jørgensen, Peter
Intermediate co-$t$-structures, two-term silting objects, $\tau$-tilting modules, and torsion classes
Jossen, Peter
On the second Tate--Shafarevich group of a 1-motive
Joyce, Michael
The Nef cone volume of generalized Del Pezzo Surfaces
Jun, Byungheup
The behavior of Hecke's L-function of real quadratic fields at s=0